# SDR C2XA11SH126

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 18,550 hours, 15,297 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 75 VERTICAL STAB ATTACH FITTING LT BOLT SHOWS SIGNS OF FRETTING.  MAINTENANCE PERFORMED REPAIR ON FRAME 75 VERTICAL STAB ATTACH FITTING IAW EC5310-01317 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
